# SDR CALA2024122001598

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 82,047 hours, 15,887 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R ARMED FLAG  DOESNT POP UP CHECKED DOOR 2R FLAG AND INDICATIONS AT THE BOTTOM OF DOOR BUSTLE. OPS CHECK GOOD. OPERATES NORMALLY. REF AMM. 25-66-01-864-056
